Proceedings of the Imperial Academy

On the congruence relations on lattices

Nenosuke Funayama

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 18, Number 9 (1942), 530-531.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573780

Digital Object Identifier
doi:10.3792/pia/1195573780

Mathematical Reviews number (MathSciNet)
MR0014064

Zentralblatt MATH identifier
0063.01482

Subjects
Primary: 09.1X

Citation

Funayama, Nenosuke. On the congruence relations on lattices. Proc. Imp. Acad. 18 (1942), no. 9, 530--531. doi:10.3792/pia/1195573780. https://projecteuclid.org/euclid.pja/1195573780


Export citation